MathSciNet Relay Station
MathSciNet bibliographic data
MR2051150 (2005c:54037) 54H25 (54B10 54F15)
Marsh, M. M. Products of span zero continua and the fixed point property. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1849–1853 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement